Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dollyapples

Veteran Member
  • Total Reviews

    0
  • Content Count

    322
  • Joined

  • Last visited

Community Reputation

0 Neutral

About dollyapples

  • Rank
    Member

Recent Profile Visitors

1706 profile views
  1. Yes, this happened to me as well. It alarmed me at first, to the point I wanted my derm to up my dosage. However, my derm said it was normal. Your oiliness might come and go on this drug, especially in the beginning. Don't worry about it, you won't go back to your excessive oily days.
  2. That's very true. How could a dermatologist not be knowledegable of the generic versions of Accutane? I'd be weary of a doctor that wasn't updated on medicines. Anyhow, I took Amnesteem, a generic version of Accutane, and it worked fantastic for me. *knocks on wood* This medicine in general is very expensive, along side of the derm visits and monthly blood tests. I suggest you purchase the generic version of Accutane rather than the Roche brand because the generic versions work the same, they c
  3. yes, and it looks like you drank a glass of red kool-aid? I've had that throughout my course. I called that, Bobo lips, as in Bobo the clown. That's what they looked like to me and that's what I felt like. I was worried that people might think I was putting my chapstick to look like that on purpose because it had that smeared effect to it. There's really no way, that I know of, to really stop it from happening. I've tried a lot of things to prevent it from occuring, or at least to make that si
  4. It's not just you. Accutane made me feel very fatigued, especially once the afternoon came rolling around, I'd have sudden major fatigue come over me. Sometimes, I would be at the mall shopping, and a sudden rush of fatigue would come over me. I would feel like I just wanted to lay down where I was at and take a nap. During my course, I would nap around 4 hours. I would've napped longer if it wasn't for my mom or someoe else waking me up. It's definitely a normal side effect of this drug.
  5. Well, to clarify what I meant by a "big, fatty meal," it was directed towards taking the pill with the biggest meal of the day which is usually someone's dinner. I didn't say for someone to go out and consume a lot of fast foods..... obviously. People just shouldn't take this medicine on an empty stomach or with a small snack. I've read a lot of posts where people take this pill with a cookie, or stuff like that. People that do this risk not absorbing their meds. Eating a bigger meal higher
  6. Aww good for you! I'm glad that this medication has worked wonders for your skin. Your skin looks amazing now!
  7. Well, I'm sure your derm told you that you shouldn't drink when on this medication, otherwise, your derm wasn't advising you correctly. You made that ultimate decision yourself, to drink. If you don't want anyones advice on here, don't come here to seek it. Furthermore, don't dish out your advice either. No one wants to take advice from a person where every word out of his mouth is profane.
  8. It doesn't matter if you take your pill before your meal, during or after your meal. As long as you take your pill with a fatty meal, you will be fine. I sometimes took my pill right before I ate my biggest, most fattiest meal of the day, which was my dinner. Sometimes I took it during my dinner and sometimes I took it right after my last bte of dinner. So, it doesn't matter, just take it with a big fatty meal.
  9. I understand your troubles. I've been off of tane for almost 10 days now and I'm so worried about the excessive oiliness and pimples returning. My suggestion is that you explain to your derm everything that concerns you about your skin. Unfortunately, we can't do anything to our skin for a while but maybe your derm can give you some suggestions in the mean time. I've been hearing a lot of different time lengths post Accutane patients need to wait until they go on some kind of treatment for sca
  10. Yes, I've pondered this thought as well. I was better able to detect the light bluish/green veins in the sides of my face, as well as my breasts since being on Accutane. I've never noticed them before, especially in the breast area. Your skin becomes very thin and I think that is why veins become more exposed to the naked eye whilst on this drug. My veins weren't popping out or anything like that. It will go away once you're off the med.
  11. The thing about Mino is that it's an antibiotic. I don't think it's very good to be on an antibiotic long term because it tends to kill the immune system after while. Also, I've heard from a lot of resources, that Mino is very temporary and as a result, patients switch to Accutane for long term results.
  12. I used Amnesteem and it worked great for me. My cousin used it too, and it worked great for him.
  13. Wow, I thought it was just me. I get fearful sometimes, that maybe this med did something to my urinary tract. The first UTI, I just wanted to die. It felt terrible and now, I have this feeling that I have to pee, even after i just finished peeing, and it burns sometimes. I've never had this stuff before. SO, I'm wondering if this med causes that.
  14. Wow, 5 courses? I've never heard of such a thing. The most I've heard of is 3 courses. I would think that any patient having to do more than 3 courses of Accutane should look into some kind of hormonal testing. I would be very afraid to take on more than 3 courses of Accutane. Wow, 5 courses? I've never heard of such a thing. The most I've heard of is 3 courses. I would think that any patient having to do more than 3 courses of Accutane should look into some kind of hormonal testing. I would be
×